MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 3.5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a right knee revision.Unstable knee and posterior poly wear were indicated.The 13psc was swapped to 17psc.Initial implant date is unknown.The patient was last known to be in stable condition following the event.The explanted implants are not available for return as the hospital is keeping them.
 
Additional Manufacturer Narrative
Hospital is keeping the devices.Concomitants medical devices: 02-012-60-1440 - logic stem ext 14mm x 40mm 6692318, 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5 6574008, 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t 6576806, 200-07-32 - advanced patella 32mm 3 peg implant 6737274, 201-78-15 - holding pin mini sharp point 4 pk 6800956, 201-78-81 - 3" trocar, mod.Hex 2pk 6743637, 204-70-00 - tibial stem ext.Screw 6827100.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
There were no device breakages or surgical delays.Patient was initially implanted on (b)(6), 2021, and the revision was approximately 1 year 4 months post the initial implant procedure.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: b5, h6, h7, h9.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d6a (remove erroneous implant date from initial report) h6: medical device problem code, component code, investigation conclusion the revision reported was likely the result of joint instability, which allowed for posterior wear of the tibial insert.However, this cannot be confirmed because the revised component was not returned to exactech for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 3.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15216238
Report Number1038671-2022-00912
Device Sequence Number20413698
Product Code JWH
UDI-Device Identifier10885862305213
UDI-Public10885862305213
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 3.5, 13MM
Device Catalogue Number02-022-44-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer04/27/2023
11/17/2025
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date05/17/2023
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown